# SDR AMTA200600099

- Difficulty date: January 31, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Ram Air Scoop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 RAM AIR SCOOP UPPER AFT CORNER BETWEEN FS 315-398 AND BETWEEN STRINGER 21-22 FOUND WITH CORROSION INSIDE THE FESC.  REMOVED BADLY DAMAGED FITTING P/N 1540520-120 AND ATTACHING STIFFENER AND ANGLES.  REPAIRED AND REPLACED FITTING 1540520-1 02, STIFFENERS AND ANGLES PER LOCKHEED DWG 1540520 AND SRM 51-40-01.  PRIME PAINTED AND TREATED PER SRM 51-25-00.  (M)
